# SDR WX0A2024011631943

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 50,449 hours, 16,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) ON TAKEOFF AND LANDING GEAR WAS VERY SLOW TO CYCLE TRIGGERING ECAM ALERTS. GEAR AND DOORS EVENTUALLY WENT TO CORRECT POSITIONS / PERFORMED T/S PER TSM 32-31-00-810-898-A, FOUND R/H MAIN GEAR DOOR CABLE BROKEN, SEE NR 1270294 FOR REMOVAL AND REPLACEMENT OF CABLE. WITH OPS CHECK OF DOOR, PER AMM 32-12-00-710-002-A, PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION SYSTEM, TEST GOOD, TIME WITHIN LIMITS, NO FAULTS NOTED PER AMM 32-31-00-720-002-A. A/C OK FOR SERVICE"
